EconPapers    
Economics at your fingertips  
 

Integrability of Incomplete Systems of Demand Functions

Larry Epstein

The Review of Economic Studies, 1982, vol. 49, issue 3, 411-425

Abstract: The problem of integrating back from an incomplete set of demand functions to a utility function is considered. Conditions permitting local integrability are analogous to those which arise in local integrability theorems for complete systems. But the analysis of the global integrability of incomplete systems differs markedly from that of complete systems.

Date: 1982
References: Add references at CitEc
Citations: View citations in EconPapers (27)

Downloads: (external link)
http://hdl.handle.net/10.2307/2297365 (application/pdf)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:oup:restud:v:49:y:1982:i:3:p:411-425.

Access Statistics for this article

The Review of Economic Studies is currently edited by Thomas Chaney, Xavier d’Haultfoeuille, Andrea Galeotti, Bård Harstad, Nir Jaimovich, Katrine Loken, Elias Papaioannou, Vincent Sterk and Noam Yuchtman

More articles in The Review of Economic Studies from Review of Economic Studies Ltd
Bibliographic data for series maintained by Oxford University Press ().

 
Page updated 2025-04-27
Handle: RePEc:oup:restud:v:49:y:1982:i:3:p:411-425.